MathSciNet Relay Station
MathSciNet bibliographic data
MR2433301 (2009e:34237) 34K20 (93D09)
Wang, Y.; Zuo, Y.; Huang, L.; Li, C. Global robust stability of delayed neural networks with discontinuous activation functions. IET Control Theory Appl. 2 (2008), no. 7, 543–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement